Harnack inequality for non-self-adjoint evolution equations

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43555

Mathematical Research Letters, 2, (4), 387-399, 1995.7
Many years ago, SY Cheng, P. Li and myself [1] gave an estimate of the heat kernel for the Laplacian. This was later improved by P. Li and myself in [2]. The key point of this later paper was a parabolic Harnack inequality that generalized an elliptic Harnack inequality that I developed more than twenty years ago.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:40:23 uploaded by yaust ] [ 443 downloads ] [ 0 comments ]
  title={Harnack inequality for non-self-adjoint evolution equations},
  author={Shing-Tung Yau},
  booktitle={Mathematical Research Letters},
Shing-Tung Yau. Harnack inequality for non-self-adjoint evolution equations. 1995. Vol. 2. In Mathematical Research Letters. pp.387-399. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204023792719119.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved